# SDR C2XA06CL010

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 18,021 hours, 16,249 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81893
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,267 hours, 6,301 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE SEVERAL EMERGENCY LIGHTS WERE FOUND NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 AND NR 3 EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECKS WERE GOOD. NR 3 BATTERY P/N 2013-1A, S/N 84586.
